Indonesian Journal of Mathematics Education


Indonesian Journal of Mathematics Education is a scientific journal which publishes the research issues on mathematics and mathematics education, could be experiments, research and development, survey, etc. This journal is published twice a year in April and October. Every submitted article will be reviewed by reviewers and uses a double-blind review process.



Journal Title : Indonesian Journal of Mathematics Education
Frequency : Biannual (April & October)
Language : English
DOI : https://doi.org/10.31002/ijome
Editor-in-chief : Arief Budi Wicaksono, M.Pd.
ISSN : 2654-3907 (print) | 2654-346X (online)
Publisher : Mathematics Education Study Program, Faculty of Education and Teacher Training, Universitas Tidar


Indonesian Journal of Mathematics Education indexed by:
 

Announcements

New Website of Indonesian Journal of Mathematics Education

2023-06-19

Starting from Volume 6 Number 1 in the Year 2023, the Indonesian Journal of Mathematics Education website moved to this new website. Therefore, Authors who submit new manuscripts should register at this new website. 

All archives of IJOME's articles from 2018 to 2022 can be access on the previous website at https://jurnal.untidar.ac.id/index.php/ijome/index 

Read more about New Website of Indonesian Journal of Mathematics Education

Current Issue

Vol. 6 No. 2 (2023): Indonesian Journal of Mathematics Education
					View Vol. 6 No. 2 (2023): Indonesian Journal of Mathematics Education
Published: 2023-10-31

Articles

View All Issues